# SDR FDEA202012153157

- Difficulty date: December 15, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 73,738 hours, 28,269 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Dirty
- Location: R1 Door Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE ANNUNCIATOR LIGHT INOPERABLE.  GIRT BAR OPERATION NORMAL  CLEANED OUT THE GIRT BAR FLOOR RETAINER.  LIGHT CHECKS GOOD, PER MM 25-66-00.
